Anxiolytics

Anxiolytics are implicated in treating anxiety; hence these are also known as anti-anxiety drugs. Their use extends in the treatment of other anxiety disorders, phobia, and insomnia. They are prescribed only for short periods as they have the potential to develop drug dependency. They work by acting on the chemical messengers of the brain. Benzodiazepines like Diazepam, Clonazepam, Alprazolam, etc., are used more frequently.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is labyrinthitis the reason for my dizziness?

Query: Hi doctor, It started with dizziness over two weeks ago. Doctors thought that it is labyrinthitis but now I am getting inward head and body tremors that make me feel like a nervous wreck. I was prescribed the tablet Betahistine hydrochloride 16 mg for the Labrynthitis and I am wondering if these tre...  Read Full »


Dr. Abhaya Kant Tewari

Answer: Hi,Welcome to icliniq.com.1. What I gather is that you had an onset of symptoms two weeks ago with dizziness. Now dizziness actually encompasses a multitude of symptoms and is not a very specific symptom. If it has an associated illusion of spinning/rotating with sound and fullness in the ear, the c...  Read Full »

My mother is under stress, and she is making some noise repeatedly. Kindly help.

Query: Hi doctor, My mom is under stress, and she is crying a lot. Suddenly, she started making some noise repeatedly, she was not able to open her eyes, and she had trouble breathing.  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hi, Welcome to icliniq.com. Any one having extreme stress will try to escape it. This is called conversion disorder, which means the brain tries to escape from extreme stress. In most of the cases, from grief. It can be prevented by anxiolytics like benzodiazepines. Regards. For more information con...  Read Full »

What is the cause for lower pelvic pain with numbness and tingling of the same side leg?

Query: Hello doctor, I have been having some pelvic pain in the lower left side for a couple of weeks. I went to the doctor, and he said everything looked fine. So, I thought maybe it is a muscle strain in the groin area. Today two hours back, I was sitting on the floor for 20 to 30 minutes, and my entire...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We need to evaluate stroke with such description. This could be an anxiety attack, but ruling out stroke is utmost important. In such a case, I would recommend you to go to a nearby ER and get evaluated clinically. If they find any evidence of stroke, they will get your...  Read Full »

How to get relieved from severe exhaustion?

Query: Hello doctor, I am a 23-year-old female, and for the past 17 months, I have been overcome with extreme exhaustion. Small tasks wear me out. This has been accompanied by slight dizziness and getting SOB easily on exertion. This tiredness started last year, and it is also associated with my eyes feel...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from exhaustion, fatigue, dizziness, shortness of breath, loss of concentration, forgetfulness, and absent-mindedness. I have gone through your investigation result and found that your M...  Read Full »

What is the cause of recurrent chest pain in my mother?

Query: Hello doctor, My mother is having severe chest pain and this has been the case every year during this period. She has consulted a lot many doctors and she took all the prescriptions as per them every year then it goes away only to reappear again during the next year. She is also being upset due to...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. You need to understand first of all that every chest pain should be taken as heart problems until proved otherwise. So if previously ECG (electrocardiography) has been done, you should get it done again. If the cardiac part is clear, I would say that she probably has p...  Read Full »

How necessary is neuromuscular block during surgery?

Query: Hi doctor, I am going to have laparoscopic surgery to remove an ovarian dermoid cyst. I am afraid of being under general anesthesia in the presence of neuromuscular blocks. Is there a way to ensure that I am unconscious before administering the neuromuscular block? I have read a horrible story abo...  Read Full »


Dr. Sumit Srivastava

Answer: Hi, Welcome to icliniq.com. Normally, all anesthesia, you can see are just a prick of a needle. So, if you do not fear the prick of a needle then you need not worry. Once the needle is pricked and the medicine goes in your body, you will not realize any pain neither remember anything. You would be ...  Read Full »

Can anxiolytic cause decreased heart rate?

Query: Hello doctor, I am a 49-year-old male. 100 kg. 180 cm. I exercise Cardio regularly however carry a little extra weight. I suffer from anxiety and are presently on inderal lyrica and Prozac. Over the past 2 weeks I have noticed my resting heart rate on my smart watch is about 48 bpm. Traditionally i...  Read Full »


Dr. Isaac Gana

Answer: Hello, Welcome to icliniq.com. I understand your concerns, do not worry you will be fine. The Inderal you are taking is what is reducing your heart rate. A 48 bpm to 58 bpm is not bad so long you are not experiencing symptoms like fainting or shortness you are fine. I advise you to countinue to m...  Read Full »

How can I quit taking ES Nax Plus without having any withdrawal symptoms?

Query: Hi doctor,I am taking ES Nax Plus (Escitalopram 10 mg, Clonazepam 0.5 mg) since last one year for anxiety. Now, I want to cut this medicine but after stopping this for some days, now I am feeling anxious, lightheadedness, increased pulse, etc. Previously, I also tried to cut the medicine and felt th...  Read Full »


Dr. Penchilaprasad Kandikattu

Answer: Hello, Welcome to icliniq.com. Sudden stopping of the above drug may cause withdrawal symptoms. So you can start with slow withdrawal like take above tablet half every day or full tablet alternate day for three months. Then dose may be reduced to weekly 2 to 3 times for two months, then weekly 1 t...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.